# SDR SWAA2022031066527

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE BEAM LOCATED BTW WS 253.00 TO WS 326.00 AT RT WING (1 EA) 2022-55553 / [01] REPLACED BEAM LOCATED BTW WS 253.00 TO WS 326.00 AT RT WING (1 EA) IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG #153A3700 REV.- SEE INDIVIDUAL SIGN OFF BELOW;[02] TOOL USED DIGITAL CALIPER P/N=DIGITAL 150 S/N=AE-412601 DUE DATE 31-MAY-22;[03] REPLACED BEAM LOCATED BTW WS 253.00 TO WS 326.00 AT RT WING (1 EA) IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG #153A3700 REV.- SEE INDIVIDUAL SIGN OFF BELOW
